# SDR SWIA200616492

- Difficulty date: March 29, 2006
- Submitted: April 3, 2006
- Operation: Air carrier
- Aircraft: N294SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120321
- Aircraft time: 21,846 hours, 32,272 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD FLOOR LEVEL EMERGENCY LIGHTING CONNECTOR HAS BROKEN WIRE.  REPAIRED WIRE.  OPERATIONAL CHECK GOOD.
